# SDR AALA202204252372

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737
- Aircraft serial: 33521
- Aircraft time: 36,053 hours, 14,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 13C EMERGENCY EXIT LIGHT BROKEN. REPLACED BROKEN COVER TEST LIGHT ALL CHECK OK.
